IJPAM: Volume 77, No. 5 (2012)

VARIATIONAL PRINCIPLES ON CONE METRIC SPACES

Seong-Hoon Cho$^1$, Jong-Sook Bae$^2$
$^1$Department of Mathematics
Hanseo University
Chungnam, 356-706, SOUTH KOREA
$^2$Department of Mathematics
Moyngji University
Yongin, 449-728, SOUTH KOREA


Abstract. The aim of this paper is to give an extension of Ekeland's variational principle to cone metric spaces. We give some quivalences of this variational principle.

Received: December 12, 2011

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: variational principle, fixed point, cone metric space

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 77
Issue: 5